September  2020, 25(9): 3597-3607. doi: 10.3934/dcdsb.2020074

Assignability of dichotomy spectra for discrete time-varying linear control systems

1. 

Department of Information Technology, National University of Civil Engineering, 55 Giai Phong str., Hanoi, Vietnam

2. 

Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, Hanoi, Vietnam

3. 

Thang Long Institute of Mathematics and Applied Sciences, Thang Long University, Nghiem Xuan Yem Road, Hoang Mai, Hanoi, Vietnam

Received  August 2019 Revised  November 2019 Published  September 2020 Early access  April 2020

Fund Project: This research is funded by Vietnam National University of Civil Engineering (NUCE) under grant number 202-2018/KHXD-TD

In this paper, we show that for discrete time-varying linear control systems uniform complete controllability implies arbitrary assignability of dichotomy spectrum of closed-loop systems. This result significantly strengthens the result in [5] about arbitrary assignability of Lyapunov spectrum of discrete time-varying linear control systems.

Citation: Le Viet Cuong, Thai Son Doan. Assignability of dichotomy spectra for discrete time-varying linear control systems. Discrete and Continuous Dynamical Systems - B, 2020, 25 (9) : 3597-3607. doi: 10.3934/dcdsb.2020074
References:
[1]

L. Ya. Adrianova, Introduction to Linear Systems of Differential Equations, Translated from the Russian by Peter Zhevandrov. Translations of Mathematical Monographs, 146. American Mathematical Society, Providence, RI, 1995.

[2]

B. AulbachC. Pötzsche and S. Siegmund, A smoothness theorem for invariant fiber bundles, J. Dynam. Differential Equations, 14 (2002), 519-547.  doi: 10.1023/A:1016383031231.

[3]

B. Aulbach and S. Siegmund, A spectral theory for nonautonomous difference equations, Proc. of 5th Int. Conference on Difference Equations and Applications, Temuco/Chile, 2002, 45–55.

[4]

A. BabiarzI. BanshchikovaA. CzornikE. K. MakarovM. Niezabitowski and S. Popova, Necessary and sufficient conditions for assignability of the Lyapunov spectrum of discrete linear time-varying systems, IEEE Trans. Automat. Control, 63 (2018), 3825-3837.  doi: 10.1109/TAC.2018.2823086.

[5]

A. BabiarzA. CzornikE. MakarovM. Niezabitowski and S. Popova, Pole placement theorem for discrete time-varying linear systems, SIAM J. Control Optim., 55 (2017), 671-692.  doi: 10.1137/15M1033666.

[6]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Lecture Notes in Mathematics, 1926. Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.

[7]

F. Battelli and K. J. Palmer, Criteria for exponential dichotomy for triangular systems, J. Math. Anal. Appl., 428 (2015), 525-543.  doi: 10.1016/j.jmaa.2015.03.029.

[8]

L. V. CuongT. S. Doan and S. Siegmund, A Sternberg theorem for nonautonomous differential equations, J. Dynam. Differential Equations, 31 (2019), 1279-1299.  doi: 10.1007/s10884-017-9629-8.

[9]

R. A. JohnsonK. J. Palmer and G. R. Sell, Ergodic properties of linear dynamical systems, SIAM J. Math. Anal., 18 (1987), 1-33.  doi: 10.1137/0518001.

[10]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Mathematical Surveys and Monographs, 176, American Mathematical Society, 2011. doi: 10.1090/surv/176.

[11]

K. J. Palmer, A generalization of Hartman's linearization theorem, J. Math. Anal. Appl., 41 (1973), 753-758.  doi: 10.1016/0022-247X(73)90245-X.

[12]

C. Pötzsche and S. Siegmund, $C^m$-smoothness of invariant fiber bundles, Topol. Methods Nonlinear Anal., 24 (2004), 107-145.  doi: 10.12775/TMNA.2004.021.

[13]

S. Popova, On the global controllability of Lyapunov exponents of linear systems, Differential Equations, 43 (2007), 1072-1078.  doi: 10.1134/S0012266107080058.

[14]

C. Pötzsche, Geometric Theory of Discrete Nonautonomous Dynamical Systems, Lecture Notes in Mathematics, 2002. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14258-1.

[15]

C. Pötzsche, Dichotomy spectra of triangular equations, Discrete & Continuous Dynamical Systems, 36 (2016), 423-450.  doi: 10.3934/dcds.2016.36.423.

[16]

M. Rasmussen, Attractivity and Bifurcation for Nonautonomous Dynamical Systems, Lecture Notes in Mathematics, 1907. Springer, Berlin, 2007.

[17]

R. J. Sacker and G. R. Sell, A spectral theory for linear differential systems, J. Differential Equations, 27 (1978), 320-358.  doi: 10.1016/0022-0396(78)90057-8.

[18]

A. L. Sasu and B. Sasu, On the dichotomic behavior of discrete dynamical systems on the half-line, Discrete & Continuous Dynamical Systems, 33 (2013), 3057-3084.  doi: 10.3934/dcds.2013.33.3057.

[19]

A. L. Sasu and B. Sasu, Discrete admissibility and exponential trichotomy of dynamical systems, Discrete & Continuous Dynamical Systems, 34 (2014), 2929-2962.  doi: 10.3934/dcds.2014.34.2929.

[20]

S. Siegmund, Dichotomy spectrum for nonautonomous differential equations, J. Dynam. Differential Equations, 14 (2002), 243-258.  doi: 10.1023/A:1012919512399.

[21]

S. Siegmund, Normal forms for nonautonomous differential equations, J. Differential Equations, 178 (2002), 541-573.  doi: 10.1006/jdeq.2000.4008.

show all references

References:
[1]

L. Ya. Adrianova, Introduction to Linear Systems of Differential Equations, Translated from the Russian by Peter Zhevandrov. Translations of Mathematical Monographs, 146. American Mathematical Society, Providence, RI, 1995.

[2]

B. AulbachC. Pötzsche and S. Siegmund, A smoothness theorem for invariant fiber bundles, J. Dynam. Differential Equations, 14 (2002), 519-547.  doi: 10.1023/A:1016383031231.

[3]

B. Aulbach and S. Siegmund, A spectral theory for nonautonomous difference equations, Proc. of 5th Int. Conference on Difference Equations and Applications, Temuco/Chile, 2002, 45–55.

[4]

A. BabiarzI. BanshchikovaA. CzornikE. K. MakarovM. Niezabitowski and S. Popova, Necessary and sufficient conditions for assignability of the Lyapunov spectrum of discrete linear time-varying systems, IEEE Trans. Automat. Control, 63 (2018), 3825-3837.  doi: 10.1109/TAC.2018.2823086.

[5]

A. BabiarzA. CzornikE. MakarovM. Niezabitowski and S. Popova, Pole placement theorem for discrete time-varying linear systems, SIAM J. Control Optim., 55 (2017), 671-692.  doi: 10.1137/15M1033666.

[6]

L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Lecture Notes in Mathematics, 1926. Springer, Berlin, 2008. doi: 10.1007/978-3-540-74775-8.

[7]

F. Battelli and K. J. Palmer, Criteria for exponential dichotomy for triangular systems, J. Math. Anal. Appl., 428 (2015), 525-543.  doi: 10.1016/j.jmaa.2015.03.029.

[8]

L. V. CuongT. S. Doan and S. Siegmund, A Sternberg theorem for nonautonomous differential equations, J. Dynam. Differential Equations, 31 (2019), 1279-1299.  doi: 10.1007/s10884-017-9629-8.

[9]

R. A. JohnsonK. J. Palmer and G. R. Sell, Ergodic properties of linear dynamical systems, SIAM J. Math. Anal., 18 (1987), 1-33.  doi: 10.1137/0518001.

[10]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Mathematical Surveys and Monographs, 176, American Mathematical Society, 2011. doi: 10.1090/surv/176.

[11]

K. J. Palmer, A generalization of Hartman's linearization theorem, J. Math. Anal. Appl., 41 (1973), 753-758.  doi: 10.1016/0022-247X(73)90245-X.

[12]

C. Pötzsche and S. Siegmund, $C^m$-smoothness of invariant fiber bundles, Topol. Methods Nonlinear Anal., 24 (2004), 107-145.  doi: 10.12775/TMNA.2004.021.

[13]

S. Popova, On the global controllability of Lyapunov exponents of linear systems, Differential Equations, 43 (2007), 1072-1078.  doi: 10.1134/S0012266107080058.

[14]

C. Pötzsche, Geometric Theory of Discrete Nonautonomous Dynamical Systems, Lecture Notes in Mathematics, 2002. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14258-1.

[15]

C. Pötzsche, Dichotomy spectra of triangular equations, Discrete & Continuous Dynamical Systems, 36 (2016), 423-450.  doi: 10.3934/dcds.2016.36.423.

[16]

M. Rasmussen, Attractivity and Bifurcation for Nonautonomous Dynamical Systems, Lecture Notes in Mathematics, 1907. Springer, Berlin, 2007.

[17]

R. J. Sacker and G. R. Sell, A spectral theory for linear differential systems, J. Differential Equations, 27 (1978), 320-358.  doi: 10.1016/0022-0396(78)90057-8.

[18]

A. L. Sasu and B. Sasu, On the dichotomic behavior of discrete dynamical systems on the half-line, Discrete & Continuous Dynamical Systems, 33 (2013), 3057-3084.  doi: 10.3934/dcds.2013.33.3057.

[19]

A. L. Sasu and B. Sasu, Discrete admissibility and exponential trichotomy of dynamical systems, Discrete & Continuous Dynamical Systems, 34 (2014), 2929-2962.  doi: 10.3934/dcds.2014.34.2929.

[20]

S. Siegmund, Dichotomy spectrum for nonautonomous differential equations, J. Dynam. Differential Equations, 14 (2002), 243-258.  doi: 10.1023/A:1012919512399.

[21]

S. Siegmund, Normal forms for nonautonomous differential equations, J. Differential Equations, 178 (2002), 541-573.  doi: 10.1006/jdeq.2000.4008.

[1]

Abdelfettah Hamzaoui, Nizar Hadj Taieb, Mohamed Ali Hammami. Practical partial stability of time-varying systems. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3585-3603. doi: 10.3934/dcdsb.2021197

[2]

Álvaro Castañeda, Gonzalo Robledo. Dichotomy spectrum and almost topological conjugacy on nonautonomus unbounded difference systems. Discrete and Continuous Dynamical Systems, 2018, 38 (5) : 2287-2304. doi: 10.3934/dcds.2018094

[3]

K. Aruna Sakthi, A. Vinodkumar. Stabilization on input time-varying delay for linear switched systems with truncated predictor control. Numerical Algebra, Control and Optimization, 2020, 10 (2) : 237-247. doi: 10.3934/naco.2019050

[4]

Wei Feng, Xin Lu. Global stability in a class of reaction-diffusion systems with time-varying delays. Conference Publications, 1998, 1998 (Special) : 253-261. doi: 10.3934/proc.1998.1998.253

[5]

Lizhao Yan, Fei Xu, Yongzeng Lai, Mingyong Lai. Stability strategies of manufacturing-inventory systems with unknown time-varying demand. Journal of Industrial and Management Optimization, 2017, 13 (4) : 2033-2047. doi: 10.3934/jimo.2017030

[6]

Tingwen Huang, Guanrong Chen, Juergen Kurths. Synchronization of chaotic systems with time-varying coupling delays. Discrete and Continuous Dynamical Systems - B, 2011, 16 (4) : 1071-1082. doi: 10.3934/dcdsb.2011.16.1071

[7]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control and Optimization, 2022, 12 (2) : 353-371. doi: 10.3934/naco.2021010

[8]

Xin-Guang Yang. An Erratum on "Stability and dynamics of a weak viscoelastic system with memory and nonlinear time-varying delay" (Discrete Continuous Dynamic Systems, 40(3), 2020, 1493-1515). Discrete and Continuous Dynamical Systems, 2022, 42 (3) : 1493-1494. doi: 10.3934/dcds.2021161

[9]

Dinh Cong Huong, Mai Viet Thuan. State transformations of time-varying delay systems and their applications to state observer design. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 413-444. doi: 10.3934/dcdss.2017020

[10]

Hongjie Dong, Seick Kim. Green's functions for parabolic systems of second order in time-varying domains. Communications on Pure and Applied Analysis, 2014, 13 (4) : 1407-1433. doi: 10.3934/cpaa.2014.13.1407

[11]

Larbi Berrahmoune. Null controllability for distributed systems with time-varying constraint and applications to parabolic-like equations. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3275-3303. doi: 10.3934/dcdsb.2020062

[12]

Mustaffa Alfatlawi, Vaibhav Srivastava. An incremental approach to online dynamic mode decomposition for time-varying systems with applications to EEG data modeling. Journal of Computational Dynamics, 2020, 7 (2) : 209-241. doi: 10.3934/jcd.2020009

[13]

Mohammad-Sahadet Hossain. Projection-based model reduction for time-varying descriptor systems: New results. Numerical Algebra, Control and Optimization, 2016, 6 (1) : 73-90. doi: 10.3934/naco.2016.6.73

[14]

Hongbiao Fan, Jun-E Feng, Min Meng. Piecewise observers of rectangular discrete fuzzy descriptor systems with multiple time-varying delays. Journal of Industrial and Management Optimization, 2016, 12 (4) : 1535-1556. doi: 10.3934/jimo.2016.12.1535

[15]

Shu Zhang, Jian Xu. Time-varying delayed feedback control for an internet congestion control model. Discrete and Continuous Dynamical Systems - B, 2011, 16 (2) : 653-668. doi: 10.3934/dcdsb.2011.16.653

[16]

Roberta Fabbri, Russell Johnson, Sylvia Novo, Carmen Núñez. On linear-quadratic dissipative control processes with time-varying coefficients. Discrete and Continuous Dynamical Systems, 2013, 33 (1) : 193-210. doi: 10.3934/dcds.2013.33.193

[17]

Bing Sun. Optimal control of transverse vibration of a moving string with time-varying lengths. Mathematical Control and Related Fields, 2021  doi: 10.3934/mcrf.2021042

[18]

Serge Nicaise, Julie Valein, Emilia Fridman. Stability of the heat and of the wave equations with boundary time-varying delays. Discrete and Continuous Dynamical Systems - S, 2009, 2 (3) : 559-581. doi: 10.3934/dcdss.2009.2.559

[19]

Serge Nicaise, Cristina Pignotti, Julie Valein. Exponential stability of the wave equation with boundary time-varying delay. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 693-722. doi: 10.3934/dcdss.2011.4.693

[20]

Thai Son Doan, Martin Rasmussen, Peter E. Kloeden. The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor. Discrete and Continuous Dynamical Systems - B, 2015, 20 (3) : 875-887. doi: 10.3934/dcdsb.2015.20.875

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (210)
  • HTML views (190)
  • Cited by (1)

Other articles
by authors

[Back to Top]